Mathematics: Page 17: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 152 | Views: 824

Mathematics, Sudan, Volume 5 Issue 3, March 2016

Pages: 530 - 535

Estimates of an Eigen Value of Some Isoperimetric Inequalities

Osman Abdallah A. OS | Mohammed Nour A. Rabih | Muntasir Suhail D. S

Downloads: 152 | Views: 821

Mathematics, India, Volume 5 Issue 7, July 2016

Pages: 568 - 574

HOPF bifurcation Dynamics and Persistence of Two Mutually Interdependent Predator Species for Sharing a Single Prey Species under Kolmogorov Constraints

Brahampal Singh | Sunita Gakkhar

Downloads: 152 | Views: 780

Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 584 - 585

Purely Fully Cancellation Fuzzy Modules

Buthainah Nejad Shihab

Downloads: 152 | Views: 756

Mathematics, Bangladesh, Volume 6 Issue 8, August 2017

Pages: 623 - 629

A New Statistical Averaging Method to Solve Multi-Objective Linear Programming Problem

Samsun Nahar | Md. Abdul Alim

Downloads: 152 | Views: 817

Mathematics, Nigeria, Volume 7 Issue 3, March 2018

Pages: 236 - 244

The Mathematical Analysis of Malaria Transmission: The effect of Sanitation

OLUYO Temitayo Olabisi | ADENIYI Michael Olaniyi

Downloads: 151 | Views: 1002

Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 105 - 108

A Study on Achromatic Coloring Graphs and its Applications

V.Kavitha | R.Govindarajan

Downloads: 151 | Views: 862

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 900 - 903

Intuitionistic Fuzzy Almost Continuity and Weakly Continuity

M. Shrivastava | Jyoti Gupta

Downloads: 151 | Views: 941

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 249 - 254

Nullity and Energy Bounds of Central Graph of Smith Graphs

Usha Sharma | Renu Naresh

Downloads: 151 | Views: 729

Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 622 - 626

Subclass of Meromorphically Uniformly Convex Functions Defined by Linear Operator

V. Srinivas | Rajkumar N. Ingle | P. Thirupathi Reddy

Downloads: 151 | Views: 695

Mathematics, Iraq, Volume 6 Issue 2, February 2017

Pages: 882 - 886

Dual Pure Rickart Modules and Their Generalization

Ghaleb Ahmed

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.